# SDR USAA2011091100004

- Difficulty date: August 26, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - CORROSION ON FLOOR PANEL 261FF BETWEEN FR 66 AND FR 68, S23L.  REPLACED FLOOR PANEL 261FF BETWEEN FR 66 AND FR 68, S23L IAW A319 SRM 51-72-11.
